Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18813


Title: Nonlinear Boundary Value Problems for Systems of Second-Order Effiptic Differential Equations
Authors: 蔡隆義
Date: 1977-06
Issue Date: 2008-12-24 13:37:10 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,5(1),157-165
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing